Existence of Solution of Neutral Fractional Impulsive Differential Equations with Infinite Delay

Volume 2, Issue 2, Article 6 - 2017

Authors: K.Hilal;Y. Allaoui

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this work we define the solution of the fractional neutral impulsive differential equation with infinite delay. The results of existence are obtained by using the Banach contraction and Schafer fixed point. Some proprieties of probability density functions and semi-group theory are also used.

How To Cite This Article

@article{Hilal_2017, doi = {10.31559/glm2016.2.2.6}, url = {https://doi.org/10.31559%2Fglm2016.2.2.6}, year = 2017, month = {apr}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {2}, author = {K. Hilal and Y. Allaoui}, title = {Existence of Solution of Neutral Fractional Impulsive Differential Equations with Infinite Delay}, journal = {General Letters in Mathematics} }
Hilal, K., & Allaoui, Y. (2017). Existence of Solution of Neutral Fractional Impulsive Differential Equations with Infinite Delay. General Letters in Mathematics, 2(2). doi:10.31559/glm2016.2.2.6
[1]K. Hilal and Y. Allaoui, “Existence of Solution of Neutral Fractional Impulsive Differential Equations with Infinite Delay,” General Letters in Mathematics, vol. 2, no. 2, Apr. 2017.
Hilal, K., and Y. Allaoui. “Existence of Solution of Neutral Fractional Impulsive Differential Equations with Infinite Delay.” General Letters in Mathematics 2, no. 2 (April 1, 2017). doi:10.31559/glm2016.2.2.6.